Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online
Ask a Urologist   »  

im having problems starting to pee. started wed after having

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9438 Questions
Question
im having problems starting to pee. started wed after having diarrhea. it takes about 25 to start peeing. not really any pain anywhere. nexium viibryd baclofe
Posted Sat, 2 Dec 2017 in Urinary and Bladder Problems
Follow-up: im having problems starting to pee. started wed after having 7 minutes later
im having problems starting to pee. started wed after having diarrhea. it takes about 25 to start peeing. not really any pain anywhere. nexium viibryd baclofe
 
 
Answered by Dr. P. T. Patil 51 minutes later
Brief Answer:
Could be due to Dehydration .

Detailed Answer:
Hello
Thanks for query

Based on the facts that you have posted difficulty in starting urination after having diarrhea could be mostly due to dehydration resulting from loss of body fluids .

Get your routine urine test done to confirm the diagnosis .

Drinking more water and control of diarrhea with medications should resolve the problem .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor